# SDR DALA1316106710

- Difficulty date: May 29, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,455 hours, 16,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED, LT SIDE AT BS 215, STARTING 45 INCHES BELOW SKIN LAP SPLICE AND 8.5 INCHES LONG.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 3.
